# SDR AALA2019111199008

- Difficulty date: November 8, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N70020
- Make and model: Airbus A319-115
- Aircraft serial: 6263
- Aircraft time: 15,412 hours, 6,975 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Unknown
- Condition: Noise
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ON GEAR RETRACTION  3 SEPARATE TIMES BANGING NOISE FROM NOSE GEAR AREA THEN LG LGCIU FAULT ECAM MESSAGE. MAINTENANCE CHECKED TORQUE LINK GAPS, CHECKED FOR ANY LOOSE COMPONETS, LUBED ALL NLG FITTINGS AND CHECKED NLG SHOCK ABSORBER FLUID LEVEL AND CHARGE PRESSURE. ACCOMPLISHED NLG EXTENSION AND RETRACTION FUNCTIONAL TEST IAW AMM 32-31-00, 32-00-00. AND 07-11-00. NO DEFECTS NOTED AT TIME OF OPS CHECK.
